# SDR F3LA2022011700089

- Difficulty date: January 15, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N708FR
- Make and model: Airbus A321-211
- Aircraft serial: 07042
- Aircraft time: 19,008 hours, 8,122 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 19,935 hours, 8,408 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Component: Engine Assembly, Cfmint, 5B33B1
- Component part number: CFM565B33B1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

REFERENCE LOG PAGE LP 206435 ITEM 2, IN FLIGHT ENG 1 STALL ECAM WITH VIBRATIONS, OIL PRESSURE XX, LOUD NOISE ASSOCIATED WITH THE STALL. ALTITUDE WAS 25,000. - AIRCRAFT IS GROUNDED.
CORRECTIVE ACTION: REMOVED AND REPLACED #1 ENGINE ASSEMBLY REF MP71042-01, MP70142-02 AND NRS 123989,123990, 123991,123992, 123938, 123939, 123940, 123941, 123942,123943,123949 - SN OFF 573259, SN ON 729726.                                                                   ****SUPPLEMENTAL INFORMATION PLEASE UPDATE ORIGINAL RECORD****
